# SDR ASAA2014072708750

- Difficulty date: July 27, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 34,864 hours, 11,189 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 33,184 hours, 10,609 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE ALERT, LT SIDE AT FL380.  RAN CHECKLIST.  DID NOT BALANCE.   FUEL LEAK CONFIRMED. SHUT NR 1 ENGINE DOWN AND DIVERTED.  F/A REPORTED HEARING LOUD UNUSUAL THUD NOISE LT SIDE AT THE SAME TIME.  ACFT GROUNDED. DIVERTED. CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00-730-802.  CHECKED NORMAL.  NO EVIDENCE OF FUEL LEAK ON ENGINE COWLS UPPER AND LOWER WING SURFACE, SPAR OR FLAP WELL. ENGINE COWLS AND C-DUCTS OPENED. NO LEAK NOTED FROM PLUMBING, INJECTORS OR COMPONENTS. CLOSED AFTER INSPECTION IN PYLON PANEL ABOVE ENGINE. NO LEAK AT FUEL LINE.  BAGGED DRAIN LINES AND RAN AT IDLE AND 70 PERCENT N1 10 MINS IAW SEAMC. NO LEAKS OR SIGNIFICANT DIFFERENCE BETWEEN LT AND RT FUEL TANK BURN. NO SIGNIFICANT DIFFERENCE BETWEEN FUEL STICK READINGS AND QTY DISPLAY. REF ALT FUELING PROCEDURES MANUAL. RESTORED ACFT TO NORMAL CONFIGURATION.  HIGH POWER RUN REF AMM 71-00-00-700-823 (36). FQIS, EEC AND ACT TEST IAW AMM 71-00-00-700-800.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT, OPS NORMAL. TSR ISSUED. COMPLIED WITH TSR816062. INSPECTED FUEL CROSSFEED VALVE SPLINE FOR POSSIBLE WEAR. DEGREES OF FREE PLAY IS 4-6 DEGREES WHICH IS DEEMED TO BE NORMAL PLAY.  REINSTALLED CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21. OPS CHECK GOOD.
